MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL

DAVIS & GECK CARIBE LTD SURGITIE; SUTURE, ABSORBABLE, NATURAL
Model Number SGL-1
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/10/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during a laparoscopic low anterior procedure, the thread broke.An additional suture was used without an issue.The patient was alive with no injury.
 
Additional Manufacturer Narrative
Investigation summary post market vigilance (pmv) led an evaluation of one device.The visual inspection and functional evaluation of the sample had acceptable results.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.If information is provided in the future, a supplemental report will be issued.

Brand Name
SURGITIE
Common Device Name
SUTURE, ABSORBABLE, NATURAL
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key7086562
Report Number9612501-2017-06702
Device Sequence Number1079868
Product Code GAL
UDI-Device Identifier20884521099538
UDI-Public20884521099538
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K904588
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2021
Device Model NumberSGL-1
Device Catalogue NumberSGL-1
Device Lot NumberJ6F0486X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/25/2018
Initial Date Received by Manufacturer 11/10/2017
Supplement Date Received by Manufacturer03/08/2018
Initial Report FDA Received Date12/06/2017
Supplement Report FDA Received Date04/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age32 YR